# SDR CA120426012

- Difficulty date: February 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL604
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED THAT THE AMBER, HYD 2 LO PRESS, MESSAGE ILLUMINATED ON THE ENGINE INDICATION AND CREW ALERTING SYSTEM, EICAS, THEY ACCESSED THE HYD SYNOPTIC PAGE AND NOTED THAT THE HYD SYS NR 2 QTY DECREASED TO 0 PERCENT IN A RELATIVELY SHORT PERIOD OF TIME, AND THE RT ENGINE DRIVEN PUMP, EDP, 2A WAS AMBER. THE CREW FOLLOWED THEIR CHECKLIST, DIVERTED AND DECLARED AN EMERGENCY. THE CREW NOTED THE NR 2 HYD SYS RAN DRY FOR APPROXIMATELY 40 MINUTES.  AFTER LANDING, THE FLIGHT CREW CARRIED OUT A VISUAL INSPECTION AROUND THE ACFT AND NOTICED FLUID DRIPPING OUT OF THE RT ENGINE NACELLE DRAIN.  MAINTENANCE REPORTED THAT THE HYD FLUID LEAK WAS EMANATING FROM THE RT EDP PRESSURE FLEX HOSE QUICK DISCONNECT, QD, COUPLING AT THE ATTACH BRACKET.
